# SDR QXEA2020101400302

- Difficulty date: October 14, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 9,054 hours, 5,350 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Steering Feedbk
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TOUCH DOWN, NOSE WHEEL PULLED HARD TO THE RIGHT.  WINDS REPORTED CALM.  REMOVED FROM SERVICE.  C/W E175 FIM TASK 32-00-00-810-802-A STEPS 1A-5G(2), J-K(2).  NOTE: STEPS H-I NOT ACCOMPLISHED.  PERFORMED CHECK OF STEERING FEEDBACK ADJUSTMENT VALUES, PER MCN E320063-01.  FOUND WITHIN LIMITS WITH VALUES AT 0.0.  C/W E175 AMM TASK 32-50-00-820-001 STEERING TRIMMING AND ACCOMPLISHED Z/C TAXI WITH LIGHT CREW, FOUND PROBLEM TO REMAIN ABOVE 15 KNOTS.  C/W TEMPORARY ADJUSTMENT OF STEERING FEEDBACK SENSOR, IAW E175 AMM TASK 32-53-09-820-803-A.  OPERATIONS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
